RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1993, Volume 57, Issue 2, Pages 165–222 (Mi izv882)  

This article is cited in 6 scientific papers (total in 6 papers)

Semistable 3-fold flips

V. V. Shokurov

Johns Hopkins University

Abstract: We prove that 3-fold semistable flips exist. We give the complete list of 3-fold semistable singularities.

Full text: PDF file (3105 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Izvestiya Mathematics, 1994, 42:2, 371–425

Bibliographic databases:

UDC: 512.7
MSC: 14E05, 14E35, 14J30
Language:

Citation: V. V. Shokurov, “Semistable 3-fold flips”, Izv. RAN. Ser. Mat., 57:2 (1993), 165–222; Russian Acad. Sci. Izv. Math., 42:2 (1994), 371–425

Citation in format AMSBIB
\Bibitem{Sho93}
\by V.~V.~Shokurov
\paper Semistable 3-fold flips
\jour Izv. RAN. Ser. Mat.
\yr 1993
\vol 57
\issue 2
\pages 165--222
\mathnet{http://mi.mathnet.ru/izv882}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1230971}
\zmath{https://zbmath.org/?q=an:0860.14016}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994IzMat..42..371S}
\transl
\jour Russian Acad. Sci. Izv. Math.
\yr 1994
\vol 42
\issue 2
\pages 371--425
\crossref{https://doi.org/10.1070/IM1994v042n02ABEH001541}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994NT25700006}


Linking options:
  • http://mi.mathnet.ru/eng/izv882
  • http://mi.mathnet.ru/eng/izv/v57/i2/p165

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Cheltsov, “On a smooth quintic 4-fold”, Sb. Math., 191:9 (2000), 1399–1419  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Yu. G. Prokhorov, “A remark on the resolution of three-dimensional terminal singularities”, Russian Math. Surveys, 57:4 (2002), 815–816  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. Proc. Steklov Inst. Math., 240 (2003), 75–213  mathnet  mathscinet  zmath
    4. Yu. G. Prokhorov, “On semistable Mori contractions”, Izv. Math., 68:2 (2004), 365–374  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. Yu. G. Prokhorov, “On Semistable Mori Conic Bundles”, Journal of Mathematical Sciences (New York), 131:6 (2005), 6140  crossref  mathscinet  zmath
    6. V. A. Iskovskikh, V. V. Shokurov, “Birational models and flips”, Russian Math. Surveys, 60:1 (2005), 27–94  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:193
    Full text:94
    References:33
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020